Advertisement

Mathematische Annalen

, Volume 267, Issue 4, pp 453–460 | Cite as

On the uniform approximation to continuous functions by linear aggregates of translations

  • Ulrich Abel
Article
  • 32 Downloads

Keywords

Continuous Function Uniform Approximation Linear Aggregate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abel, U.: Ein Approximationssatz für den RaumL 1(−∞, ∞). Arch. Math.40, 553–558 (1983)Google Scholar
  2. 2.
    Crum, M.M.: On the theorems of Müntz and Szász. J. London Math. Soc.31, 433–437 (1956)Google Scholar
  3. 3.
    Crum, M.M.: Corrigendum and addendum: On the theorems of Müntz and Szász. J. London Math. Soc.32, 512 (1957)Google Scholar
  4. 4.
    Davis, P.J.: Interpolation and approximation. London: Blaisdell 1963Google Scholar
  5. 5.
    Forst, W.: Ein funktionentheoretischer Beweis des Satzes von Müntz. Manuscripta Math.3, 357–374 (1970)Google Scholar
  6. 6.
    Goldberg, R.R.: Fourier transforms. Cambridge: Cambridge University Press 1961Google Scholar
  7. 7.
    Hille, E., Szász, O.: On the completeness of Lambert functions. Bull. Am. Math. Soc.42, 411–418 (1936)Google Scholar
  8. 8.
    Hille, E., Szász, O.: On the completeness of Lambert functions II. Ann. Math.37, 801–815 (1936)Google Scholar
  9. 9.
    Hoischen, L.: Einschließungssätze für eine allgemeine Klasse von Limitierungsverfahren. Math. Ann.189, 202–210 (1970)Google Scholar
  10. 10.
    Mikusinski, J.: An approximation theorem and its applications in operational calculus. Studia Math.27, 141–145 (1966)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Ulrich Abel
    • 1
  1. 1.Mathematisches Institut der UniversitätGiessenGermany

Personalised recommendations